# SDR DALA2023080406321

- Difficulty date: August 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 142,011 hours, 20,986 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 ARMED INDICATOR DOES NOT EXTEND ON L1 & L2 DOORS. CORRECTIVE ACTION: ARMED & DISARM L1 & L2 DOORS IAW B767-300 AMM 52-11. OK FOR SVC. (4535837)
